Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A class of decompositions of $ E\sp{n}$ which are factors of $ E\sp{n+1}$


Author: John L. Bailey
Journal: Trans. Amer. Math. Soc. 148 (1970), 561-575
MSC: Primary 54.78
MathSciNet review: 0264637
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0264637-0
Article copyright: © Copyright 1970 American Mathematical Society